ESTONIAN ACADEMY
PUBLISHERS
eesti teaduste
akadeemia kirjastus
cover
Proceedings of the Estonian Academy of Sciences. Physics. Mathematics

Vol 53, Issue 3, 2004

On the linear spline collocation for pseudodifferential equations on the torus; pp. 139–147
Juha Anttila, Jyri Hämäläinen, Jukka Saranen
Full article in PDF format | Abstract, References in HTM format

On a method of the construction of smoothing histosplines; pp. 148–155
Natalia Budkina
Full article in PDF format | Abstract, References in HTM format

Pseudodifferential calculus on the 2-sphere; pp. 156–164
Ville Turunen
Full article in PDF format | Abstract, References in HTM format

A convergence theorem for approximate methods of tangent hyperbolas; pp. 165–176
Indrek Kaldo, Otu Vaarmann
Full article in PDF format | Abstract, References in HTM format

Optimization problems with points of discontinuity and discrete arguments; pp. 177–185
Ants Tauts
Full article in PDF format | Abstract, References in HTM format

On the description of stochastic systems; pp. 186–200
Jaak Heinloo
Full article in PDF format | Abstract, References in HTM format

Back issues